| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 nov 2025.Lot 2317082: (b)(4) items manufactured and released on 15 jan 2024.Expiration date: 20 dec 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
After 5 months from the primary surgery, the patient reported pain due to shoulder instability.The surgeon upsized the liner fromd 39/+0mm tod 39/6 mm to address the issue.The surgery was successfully completed.